Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Severe constipation, difficulty passing stools. Taking laxatives, burning in throat. Treatment options?

I ve had digestive issues for a while. Now when I take laxatives I don t poop at all. My body also rejects coffee, meaning when I drink it, I get no effect from it and just swells my throat a bit. When I took the laxatives, I felt a bit of a burn in my throat (like the burn that comes wit GERD ) nothing else. I m really getting worried and I can t have a normally bowel movement unless I use an enema.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
take isapgol husk (naturolax sachets twice a day with soft drinks to relieve constipation.
Have high fibre diet,green leafy vegetables ,avoid tea ,coffee,instead take fruit juices and plenty of water ,.Get liver function tests.Take sorbiline syrup twice daily and lactulose (livoluk 40 ml at bed time.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor